Advertisement

Archiv der Mathematik

, Volume 83, Issue 6, pp 528–535 | Cite as

On the unimodularity of minimal vectors of Humbert forms

  • R. Baeza
  • M. I. Icaza
Original Paper
  • 49 Downloads

No Abstract.

.

Mathematics Subject Classification (2000).

11H31 11H55 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2004

Authors and Affiliations

  1. 1.Instituto de MatemáticasUniversidad de TalcaTalcaChile

Personalised recommendations